# SDR DALA14005383255

- Difficulty date: January 24, 2014
- Submitted: January 25, 2014
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 48,213 hours, 21,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, AFT LEFT EPSU  FAULTED.  MAINTENANCE REPLACED EPSU AND FUNCTIONAL CHECKED NORMAL.
